# SDR SWAA2021062378207

- Difficulty date: May 27, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N781WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30601
- Aircraft time: 70,552 hours, 41,684 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT COMPARTMENT FLOOR PANEL 211AF ONE ENLONGATED FASTENER'S HOLE ; / APPLIED TOPCOAT TO FLOOR PANEL 211AF AS PER B737-700 AMM 51-21-73-370-804;LOCATED AND DRILLED NEW FLOOR PANLEL 141A5133U15 AS PER B737-700 SRM 51-40-05-0G-0.;RECIEVED FLOOR PANEL 211AF P/N: 141A5133-15. REF. TASK CARD TGG8Q0032JEA FOR PANEL INSTALLATION.;VERIFIED STEP 1;VERIFIED STEPS 3 AND 4
